MathSciNet Relay Station
MathSciNet bibliographic data
MR1286436 (95g:65051) 65F10 (15A06 15A48 65P05)
Woźnicki, Zbigniew I. Nonnegative splitting theory. Japan J. Indust. Appl. Math. 11 (1994), no. 2, 289–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement